# SDR SWAA2022030705493

- Difficulty date: April 11, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 48,649 hours, 28,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SPLICE STRAP AT STA 727 D+5 HAS CORROSION IN AND AROUND FASTENER HOLES / REMOVED AND REPLACED FLOOR BOARD SPLICE STRAP ( P/N # 146A9401-8 ) AT STA 727 +5 PER SRM 51-40-02 .
